# SDR GTIA2025021338741

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,750 hours, 4,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FA REPORTED STRONG DIRTY SOCK SMELL-PERFORMED TSM 05-50-00810-831A & LEVEL B DECONTAMINATION OF PACKS PER AMM 21-00-00-02. NO ODORS NOTED @ THIS TIME A/C OK FOR SVC
